# SDR USAA001780

- Difficulty date: October 19, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Part time: 37,748 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL CHANNEL CRACKED .5 INCH, 178 BULKHEAD, WL 190, LBL 5.5.  INSTALLED REPAIR ANGLES AND STRAPS PER SRM 53-10-08.  (M)
